MathSciNet Relay Station
MathSciNet bibliographic data
MR1799637 (2001i:65129) 65N38
Wu, Ji Ming; Yu, De Hao A natural boundary element method for an exterior elliptic domain. (Chinese) Math. Numer. Sin. 22 (2000), no. 3, 355--368; translation in Chinese J. Numer. Math. Appl. 22 (2000), no. 4, 91–104
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement